# SDR WX0400022

- Difficulty date: August 6, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER SCHEDULED LANDING IN LAS, MAINTENANCE REPORTED EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  MAINTENANCE RE-SECURED LIGHT CONNECTORS AT SEVERAL LOCATIONS AND REINSTALLED FLOOR TRACK.  SYSTEM  OPERATIONALLY CHECKED GOOD IAW MM 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
